# SDR DALA2022091406100

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 CORROSION ON INTERCOSTAL BTW STA 1400-1420 STRG-28LH AT AFT CARGO COMPARTMENT IN ORDER TO PERFORM NRC 775. CORRECTIVE ACTION: SUMMARY OF NRC 00901: INTERCOSTAL BTW STA 1400-1420 STRG-28LH AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 4 AND 7 AND DWG 146N5425 REV A. (2404944)
